Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from acne, dark spots. Using ponds white beauty, retino. Treatment options?

Hi my name is XXXXXX and i ve suffer from acne since 6month n i ve squeeze many acne and finally i ve black spot in my face n new acne are appearing in my face day by day n i ve consult the dermatologist 1month ago he ve given me clingard for morning n retino for night but i m nt using this medicine regularly becoz it have make my skin more dark look like ugly so i m using pond white beauty before going outside because it has spf20 n try to remove dark spot
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi Armaan,

Firstly, stop squeezing your acne as it is basically leading to black spots over your face. kindly follow what your dermatologist has prescribed. Most probably you are not applying the medicines proper amounts and it is irritating your skin. Apply the medicines only on your pimple marks. USe a mild medicated face wash. You can also take some anti acne oral antibiotics. These will help only in subsidence of acne. You can discuss the option of chemical peels and microdermabrasion to lighten your spots. It is always better to treat active acne first and then treating pigmention so that one has desired prolonged effects. You can continue using Spf 20 cream, however using a medicated non comedogenic sunscreen with Spf more than 30 will be more useful.Take care.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor